MathSciNet Relay Station
MathSciNet bibliographic data
MR2216435 (2007b:35291) 35Q53 (35Q51)
Qiao, Z. J.; Zhang, G. P. On peaked and smooth solitons for the Camassa-Holm equation. Europhys. Lett. 73 (2006), no. 5, 657–663.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement